# SDR SWIA202411270926

- Difficulty date: September 26, 2024
- Submitted: November 27, 2024
- Operation: Air carrier
- Aircraft: N706SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10149
- Aircraft time: 49,508 hours, 33,367 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FLOORBOARD SUPPORT ANGLE IS CORRODED. FWD SIDE OF FS280 BEAM     (C-CHECK RO 11/26/2024)    REMOVED AND REPLACED COCKPIT FLOORBOARD SUPPORT ANGLE REF CRJ 700 SRM51-42-06-001-001-A01 REV 38 DATE JUL 25/2020, DWG NO. CC670-34010 REV -K AND DWG NO. CC670-33052 REV -GCOMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY (CL600-2C10) STRUCTURAL MAJOR REPAIR COMPLIED WITH SKYWEST FORM M-337 (DIGITALLY ATTACHED)
